Turn on thread page Beta

Getting hyper from antipsychotics watch

Announcements
    • #1
    • Thread Starter
    #1

    Has this happened to anyone?

    Strangely enough it makes me a bit sleepy, but I'm quite hyper as well.
    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    Are you sure it's definitely the fault of the antipsychotics, rather than something you would experience anyway? :dontknow:
    • #1
    • Thread Starter
    #1

    (Original post by The_Lonely_Goatherd)
    Are you sure it's definitely the fault of the antipsychotics, rather than something you would experience anyway? :dontknow:
    I'm hyper sometimes but this just makes me feel like...

    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    (Original post by Anonymous)
    I'm hyper sometimes but this just makes me feel like...

    :eek:

    Have you read the side effects leaflet that comes with the antipsychotics? Mania may well be listed as a symptom. Otherwise, could just be non-medication-related mania.

    Maybe keep an eye on it and if it lasts more than, say 2-3 days, or things are getting dangerous in any way, tell your psychiatrist immediately! :yes:
    • #1
    • Thread Starter
    #1

    (Original post by The_Lonely_Goatherd)
    :eek:

    Have you read the side effects leaflet that comes with the antipsychotics? Mania may well be listed as a symptom. Otherwise, could just be non-medication-related mania.

    Maybe keep an eye on it and if it lasts more than, say 2-3 days, or things are getting dangerous in any way, tell your psychiatrist immediately! :yes:
    It's not listed as one of the side-effects, not even as rare. It could also be that my antidepressant is working and now that I'm not depressed anymore I'm left with the happy feelings. It's not a bad thing, just unexpected.
    Offline

    3
    ReputationRep:
    (Original post by Anonymous)
    It's not listed as one of the side-effects, not even as rare. It could also be that my antidepressant is working and now that I'm not depressed anymore I'm left with the happy feelings. It's not a bad thing, just unexpected.
    standard response
    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    (Original post by Anonymous)
    It's not listed as one of the side-effects, not even as rare. It could also be that my antidepressant is working and now that I'm not depressed anymore I'm left with the happy feelings. It's not a bad thing, just unexpected.
    Hmm well do keep an eye on it. Being happy is one thing, being hyper/manic is another! :headfire:
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 12, 2016
Poll
Cats or dogs?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.